MAUDE Adverse Event Report: BD SUZHOU (MDS) BD US CATHENA 20GX1.25IN STRAIGHT BC; INTRAVASCULAR ADMINISTRATION SET

BD SUZHOU (MDS) BD US CATHENA 20GX1.25IN STRAIGHT BC; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 386863
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd us cathena 20gx1.25in straight bc safety sheild activation failure.It was reported by customer that the cathena safety didn't activate.Verbatim: 18g 1.25" cathena safety didn't activate.
 
Additional Manufacturer Narrative
Based on device history record review, no abnormality was observed during the production of the affected batch.From the returned actual sample, no dent was observed on the cannula that would obstruct the movement of the tip shield for safety activation.There was also no damage to the v-clip and washer, which are key components for the safety mechanism activation.The safety mechanism of the returned sample was able to be manually activated; no safety activation failure was observed.As current control, there are outgoing functional test and in-process functional test to check and detect safety activation failure.
 
Event or Problem Description
Material #:386863 batch#:4160443.It was reported by customer that the cathena safety didn't activate.Verbatim: 18g 1.25" cathena safety didn't activate.

Brand Name
BD US CATHENA 20GX1.25IN STRAIGHT BC
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
suzhou industrial park
singapore 21502 1
CH   215021
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20108734
Report Number2243072-2024-00939
Device Sequence Number7794761
Product Code FOZ
UDI-Device Identifier00382903868636
UDI-Public(01)00382903868636(11)240608(17)270531(10)4160443
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K220584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number386863
Device Lot Number4160443
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date08/30/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown